Journal of the Mathematical Society of Japan

Equational theories and universal theories of fields

Hiroakira ONO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 35, Number 2 (1983), 289-306.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230396550

Digital Object Identifier
doi:10.2969/jmsj/03520289

Mathematical Reviews number (MathSciNet)
MR0692328

Zentralblatt MATH identifier
0496.03015

Subjects
Primary: 03C65: Models of other mathematical theories
Secondary: 03C60: Model-theoretic algebra [See also 08C10, 12Lxx, 13L05] 12L05: Decidability [See also 03B25]

Citation

ONO, Hiroakira. Equational theories and universal theories of fields. J. Math. Soc. Japan 35 (1983), no. 2, 289--306. doi:10.2969/jmsj/03520289. https://projecteuclid.org/euclid.jmsj/1230396550


Export citation